Arkiv for Matematik, 1973

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (18 articles)

Volume 11, Issue 1

[1] Oscillatory integrals and multipliers on$FL$^{p}

Lars Hörmander University of Lund, Sweden

TBD mathscidoc:1701.332370

Arkiv for Matematik, 11, (1), 1-11, 1972.10
[ Download ] [ 2017-01-08 20:34:50 uploaded by arkivadmin ] [ 91 downloads ] [ 0 comments ] [ Cited by 138 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Spaces of distributions of Besov type on Euclidean$n$-space. Duality, interpolation

Hans Triebel Universität Jena, Jena, DDR

TBD mathscidoc:1701.332371

Arkiv for Matematik, 11, (1), 13-64, 1972.2
[ Download ] [ 2017-01-08 20:34:50 uploaded by arkivadmin ] [ 89 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A remark on embedding theorems for Banach spaces of distributions

Hans Triebel Universität Jena, Jena, DDR

TBD mathscidoc:1701.332372

Arkiv for Matematik, 11, (1), 65-74, 1972.2
[ Download ] [ 2017-01-08 20:34:50 uploaded by arkivadmin ] [ 96 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The Cauchy problem for systems in$L$_{p}and$L$_{p,α}

Philip Brenner Matematiska Inst., Chalmers Tekniska Högskola

TBD mathscidoc:1701.332373

Arkiv for Matematik, 11, (1), 75-101, 1971.6
[ Download ] [ 2017-01-08 20:34:50 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A Banach space with basis constant >1

Per Enflo University of Stockholm, Stockholm, Sweden

TBD mathscidoc:1701.332374

Arkiv for Matematik, 11, (1), 103-107, 1972.3
[ Download ] [ 2017-01-08 20:34:50 uploaded by arkivadmin ] [ 81 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Spectral analysis in weighted$L$^{1}spaces on$R$

Anders Vretblad Department of Mathematics, Sysslomansgatan 8, Uppsala, Sweden

TBD mathscidoc:1701.332375

Arkiv for Matematik, 11, (1), 109-138, 1972.2
[ Download ] [ 2017-01-08 20:34:50 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Projective planes with a condition on projectivities

Peter Lorimer Department of Mathematics, University of Auckland

TBD mathscidoc:1701.332376

Arkiv for Matematik, 11, (1), 139-145, 1971.11
[ Download ] [ 2017-01-08 20:34:51 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the regularity of the distribution of the Fekete points of a compact surface in$R$^{n}

Peter Sjögren Department of Mathematics, University of Göteborg

TBD mathscidoc:1701.332377

Arkiv for Matematik, 11, (1), 147-151, 1972.3
[ Download ] [ 2017-01-08 20:34:51 uploaded by arkivadmin ] [ 43 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On the adjoint of an elliptic linear differential operator and its potential theory

Peter Sjögren Department of Mathematics, University of Göteborg

TBD mathscidoc:1701.332378

Arkiv for Matematik, 11, (1), 153-165, 1972.3
[ Download ] [ 2017-01-08 20:34:51 uploaded by arkivadmin ] [ 137 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Invariant subspaces and weighted polynomial approximation

James E. Brennan Department of Mathematics, University of Kentucky

TBD mathscidoc:1701.332379

Arkiv for Matematik, 11, (1), 167-189, 1971.12
[ Download ] [ 2017-01-08 20:34:51 uploaded by arkivadmin ] [ 111 downloads ] [ 0 comments ] [ Cited by 29 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Conditions multiplicatives sur l'ensemble des valeurs d'un polynôme

Maurice Mignotte Centre scientifique, Place du 8 mai 45, Saint-Denis, France

TBD mathscidoc:1701.332380

Arkiv for Matematik, 11, (1), 191-193, 1972.2
[ Download ] [ 2017-01-08 20:34:51 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] The distribution of square-full integers

D. Suryanarayana Department of Mathematics, Andhra University R. Sita Rama Chandra Rao Department of Mathematics, Andhra University

TBD mathscidoc:1701.332381

Arkiv for Matematik, 11, (1), 195-201, 1972.2
[ Download ] [ 2017-01-08 20:34:51 uploaded by arkivadmin ] [ 78 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Function algebras and flows II

Paul S. Muhly Division of Mathematical Sciences, The University of Iowa

TBD mathscidoc:1701.332382

Arkiv for Matematik, 11, (1), 203-213, 1972.9
[ Download ] [ 2017-01-08 20:34:51 uploaded by arkivadmin ] [ 174 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Intermediate spaces and the class$L$log^{+}$L$

Colin Bennett Department of Mathematics, California Institute of Technology

TBD mathscidoc:1701.332383

Arkiv for Matematik, 11, (1), 215-228, 1973.2
[ Download ] [ 2017-01-08 20:34:52 uploaded by arkivadmin ] [ 141 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] The Burgess Davis inequalities via Fefferman's inequality

Adriano M. Garsia

TBD mathscidoc:1701.332384

Arkiv for Matematik, 11, (1), 229-237, 1972.8
[ Download ] [ 2017-01-08 20:34:52 uploaded by arkivadmin ] [ 95 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Sur les classes ambiges et les ordres monogenes d'une extension cyclique de degre premier impair sur$Q$ou sur un corps quadratique imaginaire

J. J. Payan Université Scientifique et Médicale de Grenoble Institut de Mathématiques Pures, Boite Postale 116, Saint-Martin-D'Héres, France

TBD mathscidoc:1701.332385

Arkiv for Matematik, 11, (1), 239-244, 1973.5
[ Download ] [ 2017-01-08 20:34:52 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] The convolution structure for Jacobi function expansions

Mogens Flensted-Jensen Matematisk Institut, Universitetparken 5, Copenhagen, Denmark Tom Koornwinder Matematisk Institut, Universitetparken 5, Copenhagen, Denmark

TBD mathscidoc:1701.332386

Arkiv for Matematik, 11, (1), 245-262, 1973.2
[ Download ] [ 2017-01-08 20:34:52 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Cited by 80 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Endomorphisms of finetely generated projective modules over a commutative ring

Gert Almkvist University of California, Berkeley, USA

TBD mathscidoc:1701.332387

Arkiv for Matematik, 11, (1), 263-301, 1972.3
[ Download ] [ 2017-01-08 20:34:52 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved